Advertisement

Annali di Matematica Pura ed Applicata

, Volume 1, Issue 1, pp 175–184 | Cite as

Congruences avec les deux nappes de la surface focale applicables l'une sur l'autre par les points correspondants

  • S. Finikoff
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Swets & Zeitlinger B. V. 1924

Authors and Affiliations

  • S. Finikoff

There are no affiliations available

Personalised recommendations